# SDR FDEA201607202544

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53274005SFSDAP
- Condition: Gouged
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD CARGO TRACK SCALLOP BETWEEN FRAMES 57 & 58 AT -Y450 HAS GOUGE.  REMOVED GOUGE IAW SRM 51-73-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 201.  REMOVED AND REPLACED THE CARGO TRACK SECTION IAW SRM  53-10-16 FIG 201. MAJOR REPAIR.
